| Catalog Number |
441743 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd bactec¿ mgit¿ 320 system, there were an unspecified number of false positive results.No patient impact reported.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: catalog # 441743, s/n (b)(6): the customer reported having many false positives.No patient impact was reported.It was reported that the calibration tubes had expired and there was a period where the room temperature was high and the service team concluded that these noted conditions were the cause of the reported issue.It was also reported that the instrument was working without problems.The root cause was not determined.This complaint is not being confirmed as no instrument malfunction was identified.Review of the device history record for instrument s/n mt0597 is not required because this complaint does not allege an early life failure or failure at installation and the instrument has changed configuration since release from manufacturing due to service repairs/pms.Service history review was performed for the instrument and no recent additional work orders were observed for the complaint failure mode reported.No samples or parts were expected to be returned for this complaint and thus, a returned sample analysis is not required.H3 other text : see h.10.